EconPapers    
Economics at your fingertips  
 

On the computation of optimal monotone mean–variance portfolios via truncated quadratic utility

Aleš Černý, Fabio Maccheroni, Massimo Marinacci and Aldo Rustichini

Journal of Mathematical Economics, 2012, vol. 48, issue 6, 386-395

Abstract: We report a surprising link between optimal portfolios generated by a special type of variational preferences called divergence preferences (see Maccheroni et al., 2006) and optimal portfolios generated by classical expected utility. As a special case, we connect optimization of truncated quadratic utility (see Černý, 2003) to the optimal monotone mean–variance portfolios (see Maccheroni et al., 2009), thus simplifying the computation of the latter.

Keywords: Optimal portfolio; Truncated quadratic utility; Monotone mean–variance preferences; Divergence preferences; HARA utility; Monotone hull; Translation-invariant hull (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406812000614
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the Computation of Optimal Monotone Mean-Variance Portfolios via Truncated Quadratic Utility (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:48:y:2012:i:6:p:386-395

DOI: 10.1016/j.jmateco.2012.08.006

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-29
Handle: RePEc:eee:mateco:v:48:y:2012:i:6:p:386-395